# SDR FDEA201309302350

- Difficulty date: September 30, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E/E BAY BS 231.25, BL 0 FRAME INNER FLANGE DENTED.  REPAIRED IAW EA F-5310-T0304068 PART 1.    REPAIR CLASSIFIED AS MAJOR.
